From Dornbusch to Murphy: Stylized Monetary Dynamics of a Contemporary Macroeconometric Model
Alan Powell
Journal of Policy Modeling, 2000, vol. 22, issue 1, 99-116
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0161-8938(97)00047-1
Full text for ScienceDirect subscribers only
Related works:
Working Paper: From Dornbusch to Murphy: Stylized Monetary Dynamics of a contemporary Macroeconometric Model (1998) 
Working Paper: From Dornbush to Murphy: Stylized Monetary Dynamics of a Contemporary Macroeconometric Model (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jpolmo:v:22:y:2000:i:1:p:99-116
Access Statistics for this article
Journal of Policy Modeling is currently edited by A. M. Costa
More articles in Journal of Policy Modeling from Elsevier
Bibliographic data for series maintained by Catherine Liu ().